메뉴 건너뛰기




Volumn 28, Issue 20, 1995, Pages 5889-5902

Conditionally solvable path integral problems

Author keywords

[No Author keywords available]

Indexed keywords


EID: 21844485156     PISSN: 03054470     EISSN: None     Source Type: Journal    
DOI: 10.1088/0305-4470/28/20/018     Document Type: Article
Times cited : (52)

References (52)
  • 48
    • 84990159264 scopus 로고
    • δ-function perturbations and boundary problems by path integration
    • (1993) Annalen der Physik , vol.505 , Issue.6 , pp. 557-589
    • Grosche, C1


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.